Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
155 Doctors are Online

I am having irritable bowel syndrome with pain in penis. Have no other sexual disease

Hello, I am a 23 year old male. For the last 5 years I have shown signs of IBS such as Sweating, constipation , loose bowel movements, bowel cramps. I got this all the time I am in allot of pain but I know I will eventually sort this problem out but for the last 2 years I have started to suffer from pain in my penis this is not all the time but is getting worse. I have had all the tests for sexual disease but all clear the symptoms are pains during erection , sometimes when I pee, after I have sex or masturbate. It seems to be linked to my IBS, when I suffer with IBS these penis pains start and when I have sex my IBS starts!! Please Help
Asked On : Tue, 15 Feb 2011
Answers:  2 Views:  1313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query
It is least likely to be involved with your ibs, it looks more like you are sufferig from urethritis. Drink lots of water, cranberry juice. Syp citraalka 15ml twice daily will definitely help
Has a healthy living
Answered: Fri, 12 Aug 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
hi wellcome to hcm
IBS has nothing to do with your penile pain, but IBS is though to be anxity related
and asyour all test related to penile pain are normal that could be also anxiety so
it is advisable to consult psychiatrist as well.
Thnks and by
Answered: Fri, 12 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor